MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION INTERLINK SYSTEM T-CONNECTOR EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION INTERLINK SYSTEM T-CONNECTOR EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2N3339
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter facility name: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an interlink system non-dehp t-connector extension set was leaking from the junction of the t-piece hard plastic and the soft tubing.This issue was identified during flushing of the peripheral intravenous line (piv).There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
H10: the actual device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Functional testing including clear passage and pressure testing were performed, however no issues were noted.The reported condition was not verified.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTERLINK SYSTEM T-CONNECTOR EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key11422859
Report Number1416980-2021-01056
Device Sequence Number3243188
Product Code FPA
UDI-Device Identifier00085412004747
UDI-Public(01)00085412004747
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
K921899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2N3339
Device Lot NumberUR20G28036
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2021
Initial Date Received by Manufacturer 02/10/2021
Supplement Date Received by Manufacturer04/08/2021
07/21/2021
Initial Report FDA Received Date03/05/2021
Supplement Report FDA Received Date04/09/2021
08/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MINIBAG; PERIPHERAL INTRAVENOUS LINE (PIV); UNSPECIFIED IV PUMP